# SDR QXEA2020070700201

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 19,855 hours, 21,491 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0946
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 16,000 hours, 17,526 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PROP DID NOT COMPLETELY FEATHER DURING SHUTDOWN. REMOVED FROM SERVICE.  PERFORMED FEATHER CHECK OF NR 2 ENGINE PER AMM TASK 71-00-00-868-819 AND FUNCTIONAL TEST OF NR 2 PROPELLER TIME TO UNFEATHER PER 61-20-00-720-802.  NR 2 PROPELLER IS STILL NOT FULLY FEATHERING PRIOR TO SHUTDOWN NO FAULTS IN CDS.  NR 2 PROP FULLY FEATHERS USING ALTERNATE FEATHER METHOD. PERFORMED GROUND RUN AND NR 2 PROP FULLY FEATHERED ON SHUTDOWN.  REMOVED NR 2 BETA TUBE REF MTC 6610001. REMOVED #2 PCU REF AMM TASK 61-20-11-000-801. INSTALLED NEW PCU REF AMM TASK 61-20-11-400-801. INSTALLED BETA TUBE REF MTC 6710002. PERFORMED RUNS AND OPS CHECKS REF MTC 6710006. OPS AND LEAK CHECKS GOOD. NO FAULTS IN CDS. AIRCRAFT RETURNED TO SERVICE.
